www.englishmed.com - Home

Start > Resource centre > Find the articles > A rash complaint Part 2

We have mixed up all the articles (a, an, the) in the text below, try and find the correct place for each one..

A rash complaint Part 2 (Teacher: Michael)

On whole, these appear fairly suddenly, are quite widespread and itch lot. When child has taken any medicine within previous two weeks, then drug may be cause. If you think drug could be cause, then do get in touch with your doctor before stopping any drug treatment.

To ease itchiness associated with allergy rash, use ordinary calamine lotion. If this doesn't do trick, then antihistamine tablets or medicines can be tried. But if itching is so bad that you need to use antihistamines, then you should probably get medical advice.

If you think that allergy rash could have been caused by something eaten or drunk, then stop all new foods and drinks that have been taken for first time in last month.
Then re-introduce them one by one at weekly intervals - and spot which one brings rash back.

Again, this is something that you should do under your doctor's supervision.

Naturally, if rash develops that you can't diagnose for certain, then you should always get your doctor's opinion.

But there are things that you can do to help get rid of rash.

And to be honest, most rashes aren't anything much to worry about at all - as long as you use your common sense and advice in this article!

Read the article

VLC ClozeMaker JavaScript Wizard.
All Rights Reserved.